# SDR CZMA082767

- Difficulty date: March 29, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911BE
- Make and model: Bell 412
- Aircraft serial: 36018
- Aircraft time: 6,670 hours, 20,000 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Part number: 214075244101
- Part serial: 307345
- Condition: Failed
- Location: Cockpit
- Part time: 6,670 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GYRO FAILED REPLACED WITH IN HOUSE SPARE.
